Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continua as positive Whitney levels

Author: Włodzimierz J. Charatonik
Journal: Proc. Amer. Math. Soc. 118 (1993), 1351-1352
MSC: Primary 54F15; Secondary 54B20
MathSciNet review: 1160293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every continuum is a positive Whitney level of some continuum.

References [Enhancements On Off] (What's this?)

  • R. D. Anderson, Atomic decompositions of continua, Duke Math. J. 23 (1956), 507–514. MR 82668
  • Sam B. Nadler Jr., Hyperspaces of sets, Marcel Dekker, Inc., New York-Basel, 1978. A text with research questions; Monographs and Textbooks in Pure and Applied Mathematics, Vol. 49. MR 0500811
  • L. E. Ward Jr., Extending Whitney maps, Pacific J. Math. 93 (1981), no. 2, 465–469. MR 623577

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54B20

Retrieve articles in all journals with MSC: 54F15, 54B20

Additional Information

Keywords: Atomic decomposition, continuum, hyperspace, Whitney level, Whitney map
Article copyright: © Copyright 1993 American Mathematical Society